# SDR SWAA2022022295296

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN ACB UNDER STRAP INBOARD OF AFT SHIELD DOOR AT STATION 847 / REMOVED AND REPLACED NUT PLATE STRAP BS847-855.95 RBL 19.5 PER SRM 51-40-02-0G-0 AND DWG # 146A0081 SHEET 31
